Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 1, NWS Lubbock, TX
NWS Lubbock, TX issued this flash flood warning at Jun 7, 2014, 10:38 PM CDT for Castro County, Texas. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2014, 10:38 PM CDT (03:38 UTC)
- Expired
- Jun 8, 2014, 12:30 AM CDT
- In force
- 112 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Castro County, TX
The radar
The Amarillo radar (KAMA), 94 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -422 J/kg
- Mixed-layer LCL
- 1959 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
938 WGUS54 KLUB 080338 FFWLUB TXC069-080530- /O.NEW.KLUB.FF.W.0001.140608T0338Z-140608T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 1038 PM CDT SAT JUN 7 2014 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * FLASH FLOOD WARNING FOR... CASTRO COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 1230 AM CDT * AT 1037 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS HAVE PRODUCED VERY HEAVY RAIN IN EXCESS OF 2 INCHES OVER THE LAST HALF AN HOUR. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... DIMMITT...EASTER AND HART. LAT...LON 3432 10201 3432 10241 3475 10252 3475 10202 $$ 05
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 9:07 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 7, 9:07 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 907 PM CDT SAT JUN 7 2014 .DISCUSSION... GROWING CHANCE FOR A LARGE MESO-SCALE CONVECTIVE SYSTEM...MCS...TO DEVELOP OVER THE AREA TONIGHT AND PERSIST INTO SUNDAY MORNING. VERY MOIST AIRMASS AND POTENTIAL FOR FLOODING FROM SUPER-CELL STORMS IN ADVANCE OF THE MCS WHILE A LARGER AREA MAY BE PRONE TO EXCESSIVE RAINFALL LATER IN THE NIGHT. SEVERE WEATHER THREAT HAS INCREASED LATE THIS EVENING WITH THE BURGEONING STORMS SOUTHWEST OF LUBBOCK AND THE GROWING COMPLEX JUST NORTH OF CLOVIS...ALL CONVERGING TOWARDS OUR AREA. THE TORNADO WATCH WILL CONTINUE THROUGH 1 AM FOR ALL AREAS...WHILE WE HAVE JUST ISSUED A FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ALL AREAS AS WELL. RMCQUEEN && .PREV DISCUSSION... /ISSUED 650 PM CDT SAT JUN 7 2014/ AVIATION... THUNDERSTORMS ARE EXPECTED TO INCREASE ACROSS BOTH TAF SITES BY MID TO LATE THIS EVENING. THERE IS GOOD POSSIBILITY AS WELL OF SEVERE THUNDERSTORMS NEAR KLBB IN PARTICULAR BETWEEN 02Z AND 05Z THIS EVENING WITH LARGE HAIL AND HIGH WINDS POSSIBLE...TORNADO WATCH IS IN EFFECT UNTIL 06Z TONIGHT...WHILE KCDS RISK IS JUST A BIT LESS. STRONGEST THUNDERSTORMS ARE EXPECTED ALONG AND JUST NORTH OF A WELL DEFINED SURFACE BOUNDARY CURRENTLY STRETCHING FROM SEVERE STORMS NEAR TUCUMCARI NEW MEXICO THROUGH FRIONA AND ABERNATHY TO NEAR WHITE RIVER LAKE. BOUNDARY IS EDGING SLOWLY WEST TOWARDS KLBB. DIFFICULT TO ANTICIPATE JUST HOW STORMS WILL EVOLVE. WE FAVOR LATER IN THE EVENING BEFORE BEST CHANCE THOUGH CANT RULE OUT ISOLATED DISCRETE STORMS PRIOR TO THAT. TERMINALS SHOULD BE ON BACK SIDE OF SYSTEM MIDNIGHT AND LATER AND MAY BE SUBJECT TO SEVERAL HOURS OF SHOWERS AND THUNDER BUT WILL ADD THIS WHEN THE MCS GIVES STRONGER CLUES. AIRMASS LIKELY TO STABILIZE SUNDAY MORNING AND STRATUS MOST LIKELY NEAR MVFR LEVELS IS POSSIBLE NEAR OR AFTER DAYBREAK. AIRMASS SHOULD BEGIN DESTABILIZE TOWARDS ADDITIONAL THUNDER CHANCES LATE SUNDAY. RMCQUEEN PREV DISCUSSION... /ISSUED 321 PM CDT SAT JUN 7 2014/ SHORT TERM... STORM CHANCES...INCLUDING SEVERE WEATHER AND THE PROSPECTS FOR HEAVY RAIN...CONTINUE TO DOMINATE THE SHORT TERM. THE QUASI-STATIONARY BOUNDARY THAT HAS BEEN LINGERING IN THE REGION FOR SOME TIME NOW DID RECEIVE A NICE BUMP SOUTHWARD THIS MORNING AND EARLY AFTERNOON...AND AS OF 20Z WAS SITTING ALONG AN AMHERST TO DICKENS LINE. HEATING HAS BEEN SOMEWHAT SUPPRESSED WITH PLENTY OF LOW-LEVEL MOISTURE AND CLOUD COVER BLANKETING MUCH OF THE FA TODAY...BUT THE LATEST SPC MESO-ANALYSIS NOW SHOWS MLCAPES OF 2000-3000 J/KG WITH MINIMAL INHIBITION LEFT. PLUS...WE HAVE ALREADY SEEN A FEW SHOWERS/STORMS ATTEMPTING TO DEVELOP NORTH OF THE BOUNDARY OFF THE CAPROCK ALREADY...AND THESE ATTEMPTS WILL CONTINUE THROUGH LATE AFTERNOON...WITH ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TO MATURE. THE STRONG INSTABILITY AND DEEP LAYER SHEAR OF 40-50+ KNOTS WILL MEAN SUPERCELL AND MULTICELL MODES WILL OCCUR...WITH VERY LARGE HAIL AND DAMAGING DOWNBURST WIND POSSIBLE. LOW LFCS AND LCLS WILL ALSO SUPPORT A TORNADIC THREAT...WITH THE BEST LOW-LEVEL SHEAR NEAR AND SLIGHTLY NORTH OF THE BOUNDARY WHERE THE TORNADIC POTENTIAL WILL BE MAXIMIZED. ADDITIONAL ACTIVITY DEVELOPING IN THE HIGHER TERRAIN OF EASTERN NM IS EXPECTED TO ORGANIZE INTO A MCS AND PLUNGE SOUTHEASTWARD THROUGH THE EVENING HOURS...WITH MORE OF A DAMAGING WIND AND HEAVY RAIN THREAT. IT DOES APPEAR ROUGHLY THE NORTHEAST HALF OF THE CWA IS FAVORED FOR THE HEAVY RAIN THREAT...THOUGH HIGH PWATS WILL SUPPORT BRIEF TORRENTIAL RAIN WITH ANY STRONGER STORM THAT DEVELOPS. THUS...IN ADDITION TO A INCLUDING A SEVERE WEATHER MENTION IN THE GRIDS THROUGH TONIGHT WILL HAVE ALSO ADDED A HEAVY RAIN MENTION. TONIGHT/S CONVECTION WILL REINFORCE THE SFC BOUNDARY...LIKELY PUSHING IT FURTHER SOUTHWARD FOR TOMORROW. ELEVATED ACTIVITY MAY LINGER INTO SUNDAY MORNING AS A MODEST SOUTHERLY LLJ LIFTS OVER THE SURFACE BOUNDARY...AND THUS WE HAVE KEPT A CHANCE OF STORMS IN THE FORECAST. AN UPPER LEVEL DISTURBANCE WILL THEN APPROACH FROM THE WEST BY LATER IN THE DAY...RENEWING STORM CHANCES...PARTICULARLY BY SUNDAY NIGHT WHEN ANOTHER MCS MAY BE POSSIBLE. DEPENDING ON HOW THINGS PLAY OUT TONIGHT AND EARLY TOMORROW...WE COULD SEE CONVECTION DEVELOP LOCALLY SUNDAY AFTERNOON...THOUGH IF CLOUD COVER TEMPERS HEATING/DESTABILIZATION...WE MAY HAVE TO WAIT UNTIL EVENING. THUS...WE HAVE MAINTAINED POPS IN THE CHANCE CATEGORY THROUGH SUNDAY AFTERNOON. SUFFICIENT DEEP LAYER SHEAR AND INSTABILITY WILL KEEP A RISK OF SEVERE WEATHER IN THE PICTURE AGAIN TOMORROW...WITH HEAVY RAIN ALSO POSSIBLE. TEMPERATURES WILL BE MILD TONIGHT...THANKS IN PART TO THE RICH MOISTURE IN PLACE...BUT THIS...ALONG WITH THE LINGERING FRONT AND PLENTY OF CLOUD COVER WILL ALSO KEEP TEMPERATURES FROM RISING TOO DRAMATICALLY ON SUNDAY. WE HAVE TRIMMED BACK FORECAST HIGHS A COUPLE OF DEGREES...WITH UPPER 70S AND LOWER 80S COMMON...EXCEPT ACROSS THE SOUTHERN ZONES WHERE MID TO UPPER 80S MAY BE POSSIBLE. LONG TERM... CONVECTION LIKELY ONGOING AT BEGINNING OF THE LONG TERM PERIOD SUNDAY EVENING THEN SPREADING ACROSS MUCH IF NOT ALL OF THE FCST AREA OVERNIGHT. LIKELY POPS CONTINUE TO BE JUSTIFIED WITH THE ONE CAVEAT ATTM BEING SOME UNCERTAINTY ABOUT THE POSITIONING OF COLD FRONT AND/OR OUTFLOW BOUNDARY LATE SUNDAY. AMPLIFICATION OF AN UPPER RIDGE TO OUR WEST MONDAY AND TUESDAY SHOULD RESULT IN FAIRLY MILD TEMPS AND ONLY REMOTE RAINFALL POSSIBILITIES ONCE SUNDAY NIGHTS CONVECTIVE COMPLEX CLEARS THE FCST AREA. THIS UPPER RIDGE WILL THEN BE FLATTENED BY TWO OR THREE SHORT WAVE TROUGHS MOVING ACROSS THE NRN ROCKIES AND PLAINS. THIS WILL RESULT IN ZONAL FLOW ACROSS THE DESERT SW WITH POTENTIAL FOR THE DRYLINE TO SHIFT EWD INTO THE FCST AREA WITH BEST CHANCE FOR THUNDERSTORMS LOOKING TO BE WEDNESDAY WITH POSSIBILITY OF SOME UPPER SUPPORT FROM THE SRN END OF THE FIRST OF THE NRN PLAINS TROUGHS. SIMILAR UPPER PATTERN TO PERSIST THROUGH THE END OF NEXT WEEK WHICH COULD RESULT IN DAILY PRECIP CHANCES. FOR NOW WILL KEEP MENTION OUT PAST THE SLIGHT CHANCE MENTIONED FOR WEDNESDAY UNTIL SEE SOME BETTER MODEL CONTINUITY. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 62 79 57 78 55 / 70 40 50 20 10 TULIA 63 78 59 77 56 / 70 40 60 20 10 PLAINVIEW 64 79 61 78 57 / 70 40 60 20 10 LEVELLAND 66 84 63 81 59 / 60 40 60 20 0 LUBBOCK 66 84 63 81 59 / 70 40 60 20 0 DENVER CITY 68 86 64 82 61 / 40 30 60 20 10 BROWNFIELD 67 85 65 83 61 / 50 30 60 20 10 CHILDRESS 68 83 65 81 60 / 70 40 70 30 10 SPUR 69 83 65 83 62 / 70 40 60 30 10 ASPERMONT 71 88 66 85 62 / 70 40 70 30 10 && .LUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES: TXZ021>044. && 05/99
Hazardous weather outlook, Jun 7, 9:36 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 936 PM CDT SAT JUN 7 2014 TXZ021>044-090245- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 936 PM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT CONVECTIVE AND FLOODING A TORNADO WATCH IS IN EFFECT UNTIL 1 AM SUNDAY MORNING...WHILE A FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 PM SUNDAY AFTERNOON. ALL AREAS OF THE TEXAS SOUTH PLAINS ARE INVOLVED. DISCRETE SUPERCELL THUNDERSTORMS DEVELOPING LATE THIS EVENING ACROSS THE REGION ARE EXPECTED TO EVOLVE INTO A LARGE CONVECTIVE SYSTEM OVERNIGHT. THIS WILL GIVE POTENTIAL FOR TORNADOES...DAMAGING WIND GUSTS IN EXCESS OF 75 MPH...AND LARGE HAIL UP TO BASEBALL SIZE IN DIAMETER EARLY TONIGHT. RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR WILL ALSO POSE A THREAT FOR FLASH FLOODING THROUGH THE NIGHT AND MUCH OF SUNDAY MORNING BEFORE THIS SYSTEM MOVES EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDESPREAD THUNDERSTORM ACTIVITY WILL AGAIN BE POSSIBLE SUNDAY AFTERNOON AND EVENING THROUGHOUT MUCH OF THE AREA. MUCH LIKE TONIGHT...STORMS ON SUNDAY MAY BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL...ALONG WITH TORRENTIAL RAINS AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE EARLY TONIGHT. BE CAUTIOUS DURING NIGHTTIME SPOTTING TO REMAIN IN SAFE QUADRANTS OF THE STORM ACTIVITY.
In the hours before
Local storm report, Jun 7, 10:03 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1003 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM FUNNEL CLOUD DIMMITT 34.55N 102.31W
06/07/2014 CASTRO TX LAW ENFORCEMENT
REPORT OF A FUNNEL CLOUD
&&
EVENT NUMBER LUB1400174
BMHLocal storm report, Jun 7, 10:19 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1019 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL 2 S MULESHOE 34.20N 102.73W
06/07/2014 E1.75 INCH BAILEY TX LAW ENFORCEMENT
&&
EVENT NUMBER LUB1400175
JGDSpecial weather statement, Jun 7, 10:20 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1020 PM CDT SAT JUN 7 2014
TXZ026-080400-
CHILDRESS-
1020 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR CHILDRESS COUNTY...
AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL CHILDRESS COUNTY...MOVING EAST AT 15
MPH.
IN ADDITION...PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
LAT...LON 3456 10000 3456 9999 3450 9999 3448 10009
3462 10022 3473 10000 3473 9999
TIME...MOT...LOC 0321Z 249DEG 12KT 3457 10011
05Local storm report, Jun 7, 10:22 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1022 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TORNADO 8 S SUDAN 33.95N 102.53W
06/07/2014 LAMB TX LAW ENFORCEMENT
&&
EVENT NUMBER LUB1400176
JGDLocal storm report, Jun 7, 10:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1034 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL FRIONA 34.64N 102.72W
06/07/2014 E0.88 INCH PARMER TX SKYWARN SPOTTER
&&
EVENT NUMBER LUB1400177
JGDLocal storm report, Jun 7, 10:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1038 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL ANTON 33.81N 102.16W
06/07/2014 M1.25 INCH HOCKLEY TX TRAINED SPOTTER
&&
EVENT NUMBER LUB1400178
BMHThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:28 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Motley | 47 min |
| Jun 7, 8:10 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 50 min |
| Jun 7, 8:13 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 32 min |
| Jun 7, 8:41 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 19 min |
| Jun 7, 8:47 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 43 min |
| Jun 7, 8:53 PM CDT | Severe Thunderstorm Warning | LUB | Parmer | 22 min |
| Jun 7, 8:56 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 19 min |
| Jun 7, 9:00 PM CDT | Flash Flood Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 16 hr |
| Jun 7, 9:08 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Parmer | 37 min |
| Jun 7, 9:13 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King, Motley | 32 min |
| Jun 7, 9:20 PM CDT | Tornado Warning | LUB | Parmer | 25 min |
| Jun 7, 9:27 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb, Terry, Yoakum | 48 min |
| Jun 7, 9:42 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 48 min |
| Jun 7, 9:50 PM CDT | Tornado Warning | LUB | Bailey, Lamb | 25 min |
| Jun 7, 9:57 PM CDT | Tornado Warning | LUB | Castro | 18 min |
| Jun 7, 10:09 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 21 min |
| Jun 7, 10:13 PM CDT | Tornado Warning | LUB | Lamb | 17 min |
| Jun 7, 10:20 PM CDT | Special Weather Statement | LUB | Childress | 40 min |
| Jun 7, 10:26 PM CDT | Areal Flood Advisory | LUB | Bailey, Castro, Hockley, Lamb, Parmer | 3 hr |
| Jun 7, 10:29 PM CDT | Tornado Warning | LUB | Lamb | 16 min |
| Jun 7, 10:31 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Swisher | 44 min |
| Jun 7, 10:32 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb, Lubbock | 28 min |
| Jun 7, 10:46 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 14 min |
| Jun 7, 10:50 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 40 min |
| Jun 7, 11:00 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb | 30 min |
| Jun 7, 11:01 PM CDT | Areal Flood Advisory | LUB | Hale, Swisher | 119 min |
| Jun 7, 11:07 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Castro, Floyd, Hale, Swisher | 38 min |
| Jun 7, 11:11 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 34 min |
| Jun 7, 11:17 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 28 min |
| Jun 7, 11:20 PM CDT | Areal Flood Advisory | LUB | Lubbock | 2 hr |
| Jun 7, 11:21 PM CDT | Severe Thunderstorm Warning | LUB | Bailey | 24 min |
| Jun 7, 11:28 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Crosby, Floyd, Hale, Hall, Lubbock and 1 more | 47 min |
| Jun 7, 11:28 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 17 min |
| Jun 7, 11:37 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 23 min |
| Jun 7, 11:44 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn, Terry | 46 min |
| Jun 7, 11:58 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 47 min |
| Jun 8, 12:00 AM CDT | Special Weather Statement | LUB | Childress | 30 min |
| Jun 8, 12:12 AM CDT | Areal Flood Advisory | LUB | Lynn, Terry | 78 min |
| Jun 8, 12:29 AM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn, Terry | 46 min |
| Jun 8, 12:33 AM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 42 min |
| Jun 8, 12:46 AM CDT | Special Weather Statement | LUB | Terry, Yoakum | 29 min |
| Jun 8, 1:16 AM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 29 min |
| Jun 8, 1:17 AM CDT | Special Weather Statement | LUB | Lynn, Terry, Yoakum | 28 min |
| Jun 8, 10:43 AM CDT | Special Weather Statement | LUB | Lynn | 32 min |
| Jun 8, 1:23 PM CDT | Special Weather Statement | LUB | Lubbock | 37 min |
| Jun 8, 2:32 PM CDT | Special Weather Statement | LUB | Hale | 13 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.